MAUDE Adverse Event Report: SMITH & NEPHEW, INC. EVOS 3.5/4.5 PP DIS FEM PL R 16H 333MM; PLATE, FIXATION, BONE

SMITH & NEPHEW, INC. EVOS 3.5/4.5 PP DIS FEM PL R 16H 333MM; PLATE, FIXATION, BONE
Catalog Number 72585216
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, after an internal fixation surgery was performed, the locking screws started to back out of the locking holes on the evos 3.5/4.5 pp dis fem pl r 16h 333mm.No intervention has been done yet; however, the surgeon is planning a revision surgery.There is no further information available.
 
Additional Manufacturer Narrative
H11: corrected data: updated section b2, b5, d9 and h3.
 
Event or Problem Description
It was reported that, after an internal fixation surgery was performed, the locking screws started to back out of the locking holes on the evos 3.5/4.5 pp dis fem pl r 16h 333mm.A revision surgery was performed on an unknown date to solve the adverse event.

Brand Name
EVOS 3.5/4.5 PP DIS FEM PL R 16H 333MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key17977172
Report Number1020279-2023-02001
Device Sequence Number11642753
Product Code HRS
UDI-Device Identifier00885556771112
UDI-Public885556771112
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K213126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72585216
Device Lot Number22HM14738
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer10/20/2023
07/10/2024
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date11/15/2023
07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EVOS 4.5MM X 38MM CTX SCR S-T; EVOS 4.5MM X 42MM CTX SCR S-T; EVOS 4.5MM X 46MM CTX SCR S-T; EVOS 4.5MM X 70MM LCK SCR S-T; EVOS 4.5MM X 76MM LCK SCR S-T; EVOS 4.5MM X 76MM LCK SCR S-T; EVOS 4.5MM X 80MM LCK SCR S-T; EVOS 4.5MM X 85MM LCK SCR S-T
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexUnknown